# SDR CALA2013091100652

- Difficulty date: September 10, 2013
- Submitted: September 11, 2013
- Operation: Air carrier
- Aircraft: N14106
- Make and model: Boeing 757224
- Aircraft serial: 27296
- Aircraft time: 72,860 hours, 18,100 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Lavatory
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ON CLIMB OUT THE FLIGHT ATTENDANT REPORTED AN ELECTRICAL BURNING ODOR INSIDE THE FORWARD LAVATORY.  THE HOT WATER HEATER WAS TURNED OFF.  FLIGHT ATTENDANT REPORTED THE VANITY MIRROR BALLAST FELT ABNORMALLY WARM.  FLIGHT DIVERTED TO SNN PERFORMED CONDITIONAL INSPECTION FOR SMOKE ODOR IAW AMM 05-51 -58 NO FAULT FOUND.
